Volume 2013 (2013), Article ID 654780, 11 pages
CR-Submanifolds of Generalized -Space Forms
Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India
Received 3 January 2013; Revised 28 February 2013; Accepted 3 March 2013
Academic Editor: Michel Planat
Copyright © 2013 Mahmood Jaafari Matehkolaee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
How to Cite this Article
Mahmood Jaafari Matehkolaee, “CR-Submanifolds of Generalized -Space Forms,” Geometry, vol. 2013, Article ID 654780, 11 pages, 2013. doi:10.1155/2013/654780